# SDR VTZA96037

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Failure
- Location: Avionics Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAD/JFK - FLT 6529 - DURING CRUISE AT 0930 HRS ON 11-16-95, THE LT ADC SOURCE AND LT AHRS SOURCE FAILED IN-FLIGHT.  FLIGHT CREW SWITCHED BOTH TO RT SOURCE TO REGAIN ADC AND AHRS.  AIRCRAFT WAS FERRIED TO IAD AND LT AHRS WAS REPLACED.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
